Generic for ambien (10 mg) every night while titrating down on Klonopin. 1 mg for 11 years. .75 for a month went okay. .50 second night had "jerks". Is it ok to take sleep meds during this process?
I don't believe I would add another benzodiazapine to get off of Klonopin. I've been on 4 mgs for 35+ years. My shrink wants to try to taper me down, but is using doxepin to replace the Klonopin with as doxepin has anxiolytic and sedative effects. It was originally used as an anti-depressant years ago. So far, so good. I think I'd talk to my prescribing physician, hopefully a shrink, to try something besides another benzo. And I have slowly tapered off before without any other meds. I just did it really slow since Klonopin has a very long half life, meaning it stays in your body a longer time than ambien or other short acting benzos.
Best advice is to have a talk with your doc and explain the symptoms you are having.
Good luck with your taper and feel better,
Hello Haley and welcome to the site.It varies from person to person. I know that in many cases, to wean off from a drug such as Klonopin/Clonazepam (being a long acting Benzodiazepine) often another benzodiazepine is implemented. The short acting types such as Oxazepam is used successfully in the stopping of useing the Clonazepam. For sleeping purposes you might ask your doctor to perscribe you say Temazepam, that would be more effective to ease the withdrawls that you are having coming off from the Clonazepam. Best of wishes to you, pledge
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Aug 2012 • 2 answers
Posted 28 Sep 2012 • 1 answer
Posted 10 Apr 2013 • 4 answers
Muscle Spasm - People who suffer from periodic limb movement, can you sleep in the same bed as your?
Posted 14 Apr 2013 • 2 answers
Posted 22 Jan 2014 • 1 answer